# SDR 2023FA0000202

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Aircraft: N829D
- Make and model: Honda HA-420
- Aircraft serial: 420000063
- Aircraft time: 1,129 hours, 1,063 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windscreen
- Part number: HJ11561002000174
- Condition: Cracked
- Location: Crewstation Wind
- Part time: 818 hours, 770 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1640 EST, N829DL WHILE REPOSITIONING FROM OPF TO PDK (ATLANTA) AT FLIGHT LEVEL 330, THE LEFT, FOREWORD WINDSCREEN BEGAN TO DELAMINATE AND EVENTUALLY CRACK. THIS WINDSCREEN IS CERTIFIED TO MAINTAIN CABIN PRESSURE WHILE WITHSTANDING AERODYNAMIC FORCES EVEN IF A CRACK OCCURS. IT WORKED AS ADVERTISED AND MAINTAINED A SAFE CABIN. THE CREW PROPERLY DECLARED AN EMERGENCY, ELECTING TO DIVERT TO SGJ. WHILE DESCENDING THE CREW WAS ABLE
TO CONTACT VOLATO’S MAINTENANCE TEAM. GROUND SUPPORT WAS COORDINATED AND THE AIRCRAFT AND CREW LANDED WITHOUT FURTHER INCIDENT. WE EXPECT A BRIEF AOG EVENT AS THE REPLACEMENT WINDSCREEN HAS BEEN ARRANGED.
NO PASSENGERS WERE ON BOARD.
